姓名: 刘斌

性别:

出生日期: 1964-11-15


职位: 教授

电话:

Email: binliu@mail.hust.edu.cn

个人主页:


基本情况 Basic

男,汉族,1964年11月15日生于湖北蕲春县,中共党员,教授,博士生导师,理学博士,有博士后经历,华中科技大学“华中学者”特聘岗(2012.1---),享受国务院政府特殊津贴,宝钢优秀教师奖获得者,华中科技大学教学名师,华中科技大学数学与统计学院党委书记,美国《Mathematical Reviews》评论员,教育部高等学校数学基础课程教学分委员会委员(2006—2012),教育部高等学校大学数学课程教学指导委员会委员(2013---),中国工业与应用数学学会理事(2016---),湖北省工业与应用数学学会副理事长(2016----),湖北省数学学会公共数学专业委员会主任,《应用数学》编委, 目前SCI他引H因子为16, 他引总次数为1120次,单篇最高他引114次。

教育背景 Educational background

    1982.9--1986.6  华中师范大学数学系学习
    1989.9--1990.7  南京师范大学数学系学习
    1998.9--2001.6  湖南大学数学与计量经济学院学习
    2001.7--2003.6  武汉大学数学与统计学院做博士后

工作经历 Work experience

    1986.6--1992.12  助 教 黄冈师范学院数学系
    1993.1--1996. 1  讲 师 湖北师范学院数学系
    1996.2--2000. 1  副教授 湖北师范学院数学系
    2000.2--2001.12  教 授 湖北师范学院数学系
    2002.1--2004. 5  教 授 华中科技大学数学系
    2004.6--2008. 4  教 授、博士生导师 华中科技大学数学系
    2008.5-- 至今   教 授、博士生导师 华中科技大学数学与统计学院

研究方向 Research fields

    1. 微分方程与控制系统
    2. 非线性随机动力系统与控制
    3. 随机偏微分方程最优控制
    4. 分布参数系统控制理论
    5. 分数阶微分方程在信号分析与处理中的应用

科研成果 Scientific achievements

主持的主要科学研究项目
    1. 随机时滞微分代数系统最优控制若干问题研究,国家自然科学基金面上项目
    2. 时滞发展型随机方程最优控制及其相关问题的研究,国家自然科学基金面上项目
    3. 随机偏泛函微分系统的可控性,国家自然科学基金面上项目     
    4. 非线性微分方程边值问题的拓扑方法,中国博士后科学基金
    5. 非线性微分方程边值问题的泛函方法,湖北省高校自然科学基金
    6. 脉冲微分方程理论及其应用,湖北省高校自然科学基金
    7. 离散动力系统理论及其应用,湖北省高校自然科学基金

发表的主要学术论文(2017-2001) 
   
  2017年
     77. Lei Zhang and B. Liu, On the Cauchy problem for a class of shallow water wave equations with (k+1)-order nonlinearities, J. Math. Anal. Appl. 445(2017), 151-185.
     76. Huili Xiang and B. Liu, Global existence and uniqueness of positive solutions and optimal control for a novel model of pest control, International Journal of Control 90:3(2017), 627-639.
     75. Heping Ma and B. Liu,  Infinite horizon optimal control problem of mean-field backward stochastic delay differential equation under partial information, European Journal of Control 36 (2017), 43–50.
      74. Heping Ma and B. Liu, Linear-quadratic optimal control problem for partially observed forward-backward stochastic differential equations of mean-field type, Asian Journal of Control 19:1(2017), 1-12.
      73. Hui Jian and Bin Liu,A random dispersion Schrodinger equation with nonlinear time-dependent loss/gain , Bull. Korean Math. Soc. 54:4 (2017), 1195–1219.
       72. Huili Xiang,Bin Liu and Zuxiong Li, Verification theory and approximate optimal harvesting strategy for a stochastic competitive ecosystem subject to Levy noise, J. Dyn. Control Syst. 23:4(2017), 753–777. 
        71. Heping Ma and B. Liu,  Exact controllability and continuous dependence of fractional neutral integro-differential equations with state-dependent delay, Acta Mathematica Scientia 37B:1(2017), 235–258.


      2016年
      70. Heping Ma and BinLiu,Maximum principle for partially observe drisk-sensitive optimal control problems of mean-field type, European Journal of Control 32(2016),16–23.

      2015年
  69. Lei Zhang and Bin Liu, Optimal distributed controls of a class of nonlinear dispersive equations with cubic nonlinearity, Nonlinear Analysis 122 (2015), 23–42
  68. Lei Zhang and Bin Liu, Optimal control problem for an ecosystem with two competing preysand one predator, Journal of Mathematical Analysis and Applications, 424(2015), 201-220.
  67. Hui Jian, Bin Liu and Song fa Xie,  Monotone iterative solutions for nonlinear fractional differential systems with deviating arguments, Applied Mathematics and Computation 262 (2015), 1–14
  66. Lei Zhang and Bin Liu, State-constrained optimal control problems governed by coupled nonlinear wave equations with memory , International Journal of Control,88:6(2015), 1174-1188.
  65. Ruijing Li and Bin Liu, Necessary and sufficient near-optimal conditions for mean-field singular stochastic controls, Asian Journal of control, 17:4(2015), 1-13.
  64. Lei Zhang and Bin Liu, Optimal control of the viscous weakly dispersive Benjamin-Bona-Mahony equation, Bull. Korean Math. Soc. 52:4(2015) , 1185–1199.
  63. Huili xiang and Bin Liu, Solving the inverse problem of an SIS epidemic reaction–diffusion model by optimal control methods, Computers and Mathematics with Applications 70 (2015) 805–819.

  2014年
  62. Ruijing Li and Bin Liu, A maximum principle for fully coupled stochastic control systems of mean-field type, Journal of Mathematical Analysis and Applications, 415(2014), 902-930.
  61. Jinlong Wei and Bin Liu,  Existence and uniqueness of weak solutions to Ginzburg-Landau equation with external noise and stochastic perturbation, Journal of Mathematical Analysis and Applications, 420(2014), 1500-1532.
  60. Yu Shi and Bin Liu, Fokker-Planck equation for Kolmogorov operators associated to stochastic PDE with multiplicative noise, Advances in Difference Equation , 222(2014), 1-19.
  59. Zufeng Zhang and Bin Liu, Controllability results for fractional functional differential equations with nondense domain, Numerical Functional Analysis and Optimizition, 35:4(2014), 443-460.

  2013年
  58. Chaozhu Hu, Bin Liu and Songfa Xie, Monotone iterative solutions for nonlinear boundary value problems of fractional differential equation with deviating arguments, Applied Mathematics and Computation, 222(2013), 72-81 
  57. Chaozhu Hu, Bin Liu and Songfa Xie, Monotone iterative solutions for nonlinear boundary value problems of fractional differential equation, Abstract  and Applied Analysis, 2013(2013), 1-8
  56. Huaiqiang Yu and Bin Liu,Optimal control of backward stochastic heat equation with,Stochastics, 85:3(2013),532-558.
  55. Jinlong Wei and Bin Liu,Lp-solutions of Fokker–Planck equations,Nonlinear Analysis 85 (2013) 110–124
  54. Weifeng Wang and Bin Liu,  Second-order Taylor expansion for backward doubly stochastic control system, International Journal of Control, 86:5(2013),942-952
  53. Weifeng Wang and Bin Liu,  Necessary contidions for backward doubly stochastic control system, Electronic Journal of Mathematical Analysis and Applications, 1:2( 2013), 260-272.

  2012年
  52.  Jianjun Zhou and Bin Liu,  The existence and uniqueness of the solution for nonlinear Kolmogorov equations, Journal of Differential Equations, 253:11(2012), 2873-2915
  51.  Zufeng Zhang and Bin Liu,  Existence Results of Nondensely Defined Fractional Evolution Differential Inclusions, Journal of Applied Mathematics, 2012,1-19.
  50.  Zufeng Zhang and Bin Liu,  A Note on Impulsive Fractional Evolution Equations with Nondense Domain, Abstract and Applied Analysis, 2012,1-13. 
  49.  Zufeng Zhang and Bin Liu,  Existence of mild solutions for fractional evolution equations, Journal of Fractional Calculus and Applications, 2:10(2012),1-10.
  48.  Huaiqiang Yu and Bin Liu,Optimality conditions for stochastic boundary control problems governed by semilinear parabolic equations,  Journal of Mathematical Analysis and Applications,395(2012),654-672.
  47.  Weifeng Wang and Bin Liu,A maximum principle for optimal control system with endpoint constraints,  Journal of Inequalities and Applications 2012, 2012 
  46.  Huaiqiang Yu and Bin Liu,Pontragin’s principle for local solutions of optimal control governed by the 2D Navier-Stokes equations with mixed control-state constraints,  Mathematical Control and Related Fields, 2:1(2012), 61-80.

  2011年
  45. Huaiqiang Yu and Bin Liu,  Properties of value function and existence of viscosity solution of HJB equation for stochastic boundary control problems,  Journal of the Franklin Institute, 348(2011),2108-2127
  44. Hanwen Ning and Bin Liu, Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space,  Acta Mathematica Sinica, 27:7(2011),1405—1418.

  2010年
  43.Hanwen Ning and Bin. Liu, Existence and controllability results for infinite delay partial functional differential systems with multi-valued impulses in Banach spaces,Asian-European Journal of Mathematics 3:4(2010), 633-648.
  42. Jianjun Zhou and Bin Liu, Optimal control problem for  stochastic evolution equations in Hilbert spaces, International Journal of Control, 83:9(2010),1771-1784.

  2009年
  41. Hanwen Ning and Bing Liu, Local existence uniqueness and continuation of solutions for delay stochastic evolution equations, Applicable Analysis, 88:4(2009), 563-577.
  40. Guosheng Yu and Bing Liu, On exponential stability for stochastic delay partial differential equations, Stochastics and Dynamics, 9:1(2009), 121-134.
  
  2008年
  39. Yong Li and Bing Liu, Boundary controllability of nonlinear stochastic differential inclusions, Applicable Analysis, 87:6(2008), 709-722.
  38. Yong Li and Bing Liu, Periodic solutions of dissipative neutral differential systems with singular potential and p-Laplacian, Studia Scientiarum Mathematicarum Hungarica, 45:2(2008), 251-271.

  2007年
  37. Bing Liu, Positive solutions of generalized Sturm-Liouville four-point boundary value problems with change of sign in Banach spaces, Nonlinear Analysis , 66(2007), 1661-1674. 
  36. Bing Liu, Zhiliang Zhao, A note on multi-point boundary value problems, Nonlinear Analysis , 67(2007), 2680-2689. 
  35. Bing Liu, Xiaogui Yao, Positive solutions of nonlinear four-point boundary value problems in Banach spaces, Far East Journal of Dynamical Systems, 9:2(2007), 193-210
  34. Yong Li and Bing Liu, Existence of solution of nonlinear neutral stochastic differential inclusions with infinite delay, Stochastic Analysis and Applications , 25:2(2007),397-415

  2006年
  33. Bing Liu, Positive solutions of second order three-point boundary value problems with change of sign in Banach spaces, Nonlinear Analysis , 64(2006), 1336-1355.

  2005年 
  32. Bing Liu, Controllability of impulsive neutral functional differential inclusions with infinite delay, Nonlinear Analysis , 60(2005), 1533-1552. 
  31. Bing Liu, Positive solutions of a nonlinear four- point boundary value problems in Banach spaces, J. Math. Anal. Appl. , 305(2005),253-276.
  30. Bing Liu, Periodic solutions of a nonlinear second-order differential equations with deviating argument, J. Math. Anal. Appl. , 309(2005),313-323.
  29. 刘 斌, 具P-Laplacian算子型奇异方程组边值问题正解的存在性, 数 学 学 报1(2005), 35-50.

  2004年
  28. Bing Liu, Controllability of neutral functional differential and integrodifferential inclusions with infinite delay, J. Optimiz.Theory Appl., 123:3(2004), 573-593.
  27. Bing Liu, Controllability of nonlinear neutral evolution integrodifferential systems with infinite delay, J. Optimiz.Theory Appl. , 122:1(2004), 87-109.
  26. Bing Liu, Existence and uniqueness of solutions to first-order multipoint boundary value problems, Appl. Math. Lett. , 17(2004), 1307-1316.
  25. Bing Liu, Positive solutions of three- point boundary value problems for the one-dimensional p-Laplacian with infinitely many singularities, Appl. Math. Lett. , 17(2004), 655-661. 
  24. Bing Liu, Positive solutions of singular three- point boundary value problems for the one-dimensional p-Laplacian, Comput. Math. Appl., 48(2004),913-925.
  23. Bing Liu, Existence and uniqueness of solutions for nonlocal boundary value problems of ordinary differential systems with higher order, Comput. Math. Appl.,48(2004),841-851.
  22. Bing Liu, Positive solutions of second-order three- point boundary value problems with change of sign, Comput. Math. Appl., 47(2004), 1351-1361.
  21. Bing Liu, Positive solutions of a nonlinear four- point boundary value problems, Appl. Math. Comput.,155(2004),179-203.
  20. Bing Liu, A note on a nonlocal boundary value problems, Appl. Math. Comput.,154(2004),871-880.
  19. Bing Liu, Positive solutions of a fourth-order two point boundary value problems, Appl. Math. Comput.,148(2004),407-420.

  2003年
  18. Bing Liu, Solvability of multi-point boundary value problem at resonance (IV), Appl. Math. Comput.,143(2003),275-299.
  17. Bing Liu, Positive periodic solution for a nonautonomous delay differential equation, Acta Math.Appl.Sinica 2(2003),307-316
  16. Bing Liu, Solvability of multi-point boundary value problem at resonance (II), Appl. Math. Comput.,136(2003),353-377.
  15.刘斌,庾建设, 具P-Laplacian算子型周期边值问题解的存在性, 系统科学与数学1(2003),76-85

  2002年
  14. Bing Liu and Jianshe Yu, Note on third-order boundary value problem for differential equations with deviating arguments, Appl. Math. Lett. 3(2002), 371-379.
  13. Bing Liu, Positive solutions of a nonlinear three-point boundary value problems, Comput. Math. Appl., 44(2002), 201-211.
  12. Bing Liu, Periodic solutions of dissipative dynamical systems with singular potential and p-Laplacian, Ann. Polonici Math.,2(2002),109-120.
  11. Bing Liu and Jianshe Yu, Solvability of multi-point boundary value problem at resonance (I), Indian J.Pure. Appl. Math., 33(2002),475-494.
  10. Bing Liu, Positive solutions of a nonlinear three-point boundary value problems, Appl. Math. Comput.,132(2002),11-28.
  9. Bing Liu and Jianshe Yu, Solvability of multi-point boundary value problem at resonance (III), Appl. Math. Comput.,129(2002),119-143. 
  8. Bing Liu and Jianshe Yu, Existence of solution for m-point BVP of second order differential systems with impulses, Appl. Math. Comput.,125(2002),155-175. 
  7. 刘斌,庾建设, 具时滞n维 Liénard型方程调和解的存在性, 数学物理学报3(2002), 323-331
  6. Bing Liu, Existence of three-solutions for second-order differential equations boundary value problem, Appl. Math. J. Chinese Univ.B, 2(2002),135-144
  5. Bing Liu and Jianshe Yu, Boundary value problem for a generalized Lienard equation, Appl. Math. J. Chinese Univ.Ser.B.1(2002),31-38

  2001年
  4. 刘斌,庾建设, 具P-Laplacian算子型奇异边值问题多重正解, 数学年刊6(2001),721-728.
  3. 刘斌,庾建设, 具共振条件下m点边值问题的解, 应用数学学报4(2001),596-606.
  2. 刘斌,庾建设, 一类非线性时滞中立型微分方程周期解的存在性, 高校应用数学学报3(2001),276-282.
  1. Bing Liu and S. S.Cheng, An abstract existence result and its applications, Electron.J. Diff. Eqns., 6(2001),101-107.

其它 Other